Anand Kumar Srivastava
Articles written in Proceedings – Mathematical Sciences
Volume 106 Issue 1 February 1996 pp 39-51
In this paper an attempt has been made to give a very simple method of extending certain results of Ramanujan, Evans and Stanton on obtaining the asymptotic behaviour of a class of zero-balanced hypergeometric series. A more recent result of Saigo and Srivastava has also been used to obtain a Ramanujan type of result for a partial sum of a zero-balanced4F3 (1) and similar other partial series of higher order.
Volume 107 Issue 1 February 1997 pp 1-12
The object of this paper is to define and study the properties of partial mock theta functions of order three, on the lines Ramanujan had studied partial θ-functions. These new partial functions have been expressed in terms of basic hypergeometric function2Φ1. Their continued fractions representations have also been given.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode